# SDR USAA2013072600026

- Difficulty date: July 5, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  DELAMINATION ON FLOOR PANEL 222CF BETWEEN FR12 TO FR16, S23R.  REPLACED FLOOR PANEL IAW 26C22053014.
